[Amiodarone therapy after sotalol-induced torsade de pointes: prolonged QT interval and QT dispersion in differentiation of pro-arrhythmic effects].

Abstract

In a 70-year-old patient with sotalol-induced torsade de pointes, QT-dispersion in the 12-lead surface ECG was determined in an attempt to evaluate the role of this method in determining risk factors for the development of proarrhythmic effects. After recovery from torsade, the patient was successfully treated with amiodarone over a 3-month follow-up period… (More)

Topics

Cite this paper

@article{Loo1994AmiodaroneTA, title={[Amiodarone therapy after sotalol-induced torsade de pointes: prolonged QT interval and QT dispersion in differentiation of pro-arrhythmic effects].}, author={Aurora J. A. E. van de Loo and Thomas Klingenheben and Stefan H. Hohnloser}, journal={Zeitschrift fur Kardiologie}, year={1994}, volume={83 12}, pages={887-90} }